# SDR UIEA2016011400017

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,484 hours, 16,798 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shutoff Valve
- Part number: 23E597
- Part serial: GWD14015
- Condition: Failed
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG, LT IDG VALVE.   VALVE LOCKED OPEN IAW AMM 75-00-00-901.  REPLACED LT IDG AIR & OIL HEAT EXCHANGER AIR SOV IAW AMM 24-11-07.  TESTED IDG SYS OK, IAW AMM 24-11-00 501.  ACFT RESTORED TO NORMAL CONFIG IAW 75-00-00 905.
